Advances in Differential Equations

Well-Posedness and averaging of NLS with time-periodic dispersion management

Paolor Antonelli, ean-Claude Saut, and Christof Sparber

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We consider the Cauchy problem for dispersion-managed nonlinear Schrödinger equations, where the dispersion map is assumed to be periodic and piecewise constant in time. We establish local and global well-posedness results and the possibility of finite time blow-up. In addition, we shall study the scaling limit of fast dispersion management and establish convergence to an effective model with averaged dispersion.

Article information

Adv. Differential Equations, Volume 18, Number 1/2 (2013), 49-68.

First available in Project Euclid: 18 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10] 35A01: Existence problems: global existence, local existence, non-existence 35B40: Asymptotic behavior of solutions


Antonelli, Paolor; Saut, ean-Claude; Sparber, Christof. Well-Posedness and averaging of NLS with time-periodic dispersion management. Adv. Differential Equations 18 (2013), no. 1/2, 49--68.

Export citation